MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1069058
Medical Device Problem Codes Unexpected Shutdown (4019); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
A simplygo device was returned to a third party service center alleging the device would turn off.During evaluation of the device, the device was found to have thermal damage to the pca (printed circuit assembly).The pca was burned and in need of replacement.The device was also found to have low oxygen, and the sieves were defective and needed replacement.The tubing kit was contaminated.The compressor was in need of replacement, and the inlet filter was replaced due to preventative maintenance.The device was repaired and passed a performance test.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.
 
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19329034
Report Number2518422-2024-28643
Device Sequence Number7010193
Product Code CZW
UDI-Device Identifier00606959020801
UDI-Public00606959020801
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1069058
Device Catalogue Number1069058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown